# SDR UALA2010061102042

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 55,980 hours, 20,479 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER DMC 3 FAULT AT CRUISE CREW AND PAX EXP ACRID SMELL.  ACCOMPLISHED TSM 24-00-00- 201 PAGES 25 AND 26. FOUND NO IRREGULARITES DURING OPS OR SNIFF CHECK TO DMC3.  FOUND NO TRIPPED C-B'S, ECAM MESSAGES AND NO CIDS OR DEU PROBLEMS.  CHECKED ALL E&E COMPARTMENTS AS WELL AS CARGO PITS WITH NO ODORS NOTED.
